Communications in Analysis and Geometry

Volume 12 (2004)

Number 5

Moment Map, Futaki Invariant and Stability of Projective Manifolds

Pages: 1009 – 1238

DOI: http://dx.doi.org/10.4310/CAG.2004.v12.n5.a2

Author

Xiaowei Wang

Abstract

In this paper, by applying the theory of moment map we provide an unified picture of stability of projective manifolds. In particular, a new integral formula of evaluating Chow weight is given and a simple way of constructing unstable manifolds is presented.

Full Text (PDF format)